# SDR EIAA200900095

- Difficulty date: July 14, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 90,551 hours, 16,266 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 500 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 FASTENERS MISSING RT FUSELAGE, BS 500 STR 15 R AND HOLE ENLOGATED. REMOVED DAMAGE STRINGER, FABBED LOCATED AND INSTALLED REPLACEMENT STR B747 SRM 51-30-02 PG. 23 AND 8-9, 53-10-20 PG 241-243 AND 51-30-05 PG 5-9
